Alert archive / Alabama / Special Weather Statements in 2017

Special Weather Statement, NWS Birmingham, AL

March 28, 2017Lamar County, Alabama

NWS Birmingham, AL issued this special weather statement at Mar 28, 2017, 12:03 AM CDT for Lamar County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2017, 12:03 AM CDT (05:03 UTC)
Expired
Mar 28, 2017, 12:30 AM CDT
In force
27 min
Issued by
NWS Birmingham, AL

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 18 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1855 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

393 
WWUS84 KBMX 280503
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1203 AM CDT TUE MAR 28 2017
 
ALZ012-280530-
Lamar AL-
1203 AM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 1230
AM CDT...

At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sulligent, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sulligent, Beaverton, Blooming Grove, Lamar County Airport, Crews,
Gattman and Pine Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3383 8824 3396 8822 3397 8795 3378 8795
      3380 8824
TIME...MOT...LOC 0503Z 271DEG 41KT 3389 8823 

$$

32/Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 27, 6:44 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Mar 27, 6:44 PM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
644 PM CDT Mon Mar 27 2017

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
Tonight and Tuesday.

Very unstable conditions have developed over central Alabama this
afternoon as surface temperatures have warmed into the upper 70s
to lower 80s, with cold air advection aloft as the upper trof
axis approaches from the west. An upper low centered over eastern
Missouri will track eastward overnight and push a trof axis into
north Alabama. Forcing ahead of trof axis will help maintain
convection development throughout the night despite loss of
daytime heating. Best rain chances overnight will be along and
north of I-20 with little or no rain expected south of I-85. The
upper trof axis will become aligned in an east to west direction
across central Alabama on Tuesday. Weak forcing along the trof
axis will produce scattered showers and thunderstorms, mainly
during the heating of the day. 0-6km Bulk Shear and mid level
lapse rates will be much lower on Tuesday and no severe storms
expected.

58/rose

.LONG TERM...
Wednesday through Sunday.

Wednesday continues to look warm and drier as a 500 mb ridge
amplifies over the region ahead of yet another upper trough which
will affect our area on Thursday into Thursday night. Confidence
is slightly lower than 24 hours ago regarding the threat for
severe storms due to model inconsistency with the upper trough
and a less impressive warm sector. We will continue to maintain a
low-end threat for damaging winds, large hail, and maybe a few
brief tornadoes.

After a break on Friday and Saturday, the hits keep on coming.
Another strong storm system could impact the area late Sunday into
Monday. A severe weather threat cannot be ruled out, especially if
the system takes a more northerly track, reducing the chance of
coastal convection blocking the inland progression of instability.

87/Grantham

&&

.AVIATION...
00Z TAF Discussion.

Keeping VFR conditions through much of the evening with VCTS
mentioned across all northern terminals. Storms are scattered
right now, making it difficult to include TSRA at any specific
site. As we go into the overnight hours, expect CIGs to lower
to MVFR. Guidance has tried to bring in IFR CIGs and MVFR VIS in
during the overnight hours into the morning, but I'm not sold on
that occurring just yet. Winds should stay up just enough to
maintain mixing and prevent fog development. The exception is
with TOI, where winds could be a little lower, leading to the
potential for decoupling and lower VIS. Otherwise, gusty winds,
sometimes erratic depending on proximity of scattered storms
tonight into the overnight hours. Tomorrow, generally southerly
winds continue with CIGs improving back to VFR by the afternoon.

25/Owen

&&

.FIRE WEATHER...

Central Alabama will remain in a warm and moist pattern through the
week, with the highest rain chances today and Thursday. Critical
fire weather conditions are not expected through the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  78  55  81  57 /  60  40  10  20  10
Anniston    61  78  57  82  58 /  50  40  10  20  10
Birmingham  62  79  59  83  60 /  60  40  10  20  10
Tuscaloosa  63  80  60  85  60 /  60  40  10  10  10
Calera      63  78  60  84  60 /  50  30  10  20  10
Auburn      61  77  60  83  59 /  20  30  10  20  10
Montgomery  63  81  61  86  59 /  20  30  10  10  10
Troy        61  81  60  86  58 /  20  30  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Mar 27, 10:06 PM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1006 PM CDT Mon Mar 27 2017

ALZ011>015-017>050-290615-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1006 PM CDT Mon Mar 27 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

There is a threat for severe storms overnight, with the potential
for hail up to quarter size, mainly along and northwest of a line
from Demopolis to Alabaster to Gadsden.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another threat for severe storms may come Thursday into Thursday
night across all of the forecast area. There is a potential for
damaging winds up to 60 mph, brief tornadoes, hail up to the size
of quarters.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
overnight and again on Thursday.

In the hours before

Local storm report, Mar 27, 10:35 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     LEEDS                   33.54N 86.55W
03/27/2017                   JEFFERSON          AL   PUBLIC

            TREE DOWNED ONTO A HOUSE IN LEEDS NEAR THE
            ELEMENTARY SCHOOL.

&&

GMS
Special weather statement, Mar 27, 10:42 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1042 PM CDT MON MAR 27 2017

ALZ011-014-280445-
Winston AL-Marion AL-
1042 PM CDT MON MAR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN WINSTON
COUNTIES UNTIL 1145 PM CDT...

At 1042 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairview to 6 miles southeast of Moulton.
Movement was southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hamilton, Haleyville, Hackleburg, Double Springs, Addison, Houston
Recreational Area, Nesmith, Brushy Lake, Weston, Inmanfield,
Ashridge, Sardis, Brinn, Lake Buttahatchee, Needmore, Moreland,
Winston Free State Barn, Bear Creek, Posey Field Airport and Rankin
Fite Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3430 8711 3417 8711 3408 8804 3415 8820
      3432 8817
TIME...MOT...LOC 0342Z 293DEG 30KT 3431 8827 3444 8719

32/Davis
Local storm report, Mar 27, 11:01 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     1 E CLOVERDALE          33.60N 86.70W
03/27/2017                   JEFFERSON          AL   PUBLIC

            RELAYED REPORT OF A LARGE TREE ONTO A HOUSE
            IN THE ROEBUCK AREA.

0742 PM     TSTM WND DMG     1 N RUFFNER MOUNTAIN    33.58N 86.70W
03/27/2017                   JEFFERSON          AL   PUBLIC

            RELAYED REPORT OF A TREE DOWNED ONTO A
            HOUSE.

0737 PM     TSTM WND DMG     1 WSW RUFFNER MOUNTAIN  33.55N 86.72W
03/27/2017                   JEFFERSON          AL   PUBLIC

            RELAYED REPORT OF SEVERAL TREES DOWN IN THIS
            AREA OF EAST BIRMINGHAM.

0736 PM     TSTM WND DMG     1 ENE KINGSTON          33.54N 86.75W
03/27/2017                   JEFFERSON          AL   PUBLIC

            RELAYED REPORT OF A TREE BLOWN DOWN ONTO A
            HOUSE.

0735 PM     TSTM WND DMG     1 S KINGSTON            33.53N 86.77W
03/27/2017                   JEFFERSON          AL   PUBLIC

            *** 1 INJ ***
            RELAYED REPORT OF A DOWNED TREE ONTO A CAR.
            1 INJURY.

0725 PM     HAIL             2 ESE HOKES BLUFF       33.98N 85.84W
03/27/2017  E1.75 INCH       ETOWAH             AL   PUBLIC

            .

0725 PM     HAIL             1 NNE REAVES            33.99N 85.78W
03/27/2017  U1.75 INCH       ETOWAH             AL   BROADCAST MEDIA

            .

0722 PM     HAIL             1 SW HOKES BLUFF        33.99N 85.87W
03/27/2017  E1.75 INCH       ETOWAH             AL   PUBLIC

            .

0718 PM     TSTM WND DMG     1 SSE HUEYTOWN          33.43N 86.99W
03/27/2017                   JEFFERSON          AL   PUBLIC

            RELAYED REPORT OF DOWNED TREES.

0711 PM     HAIL             GLENCOE                 33.96N 85.93W
03/27/2017  E1.25 INCH       ETOWAH             AL   PUBLIC

            .

0708 PM     HAIL             GADSDEN                 34.02N 86.00W
03/27/2017  E1.00 INCH       ETOWAH             AL   PUBLIC

            .

0706 PM     HAIL             GADSDEN MALL            34.00N 86.00W
03/27/2017  E1.50 INCH       ETOWAH             AL   PUBLIC

            .

0706 PM     HAIL             1 NNW GLENCOE           33.97N 85.94W
03/27/2017  E1.25 INCH       ETOWAH             AL   PUBLIC

            .

0701 PM     HAIL             2 ESE ATTALLA           34.00N 86.06W
03/27/2017  U1.75 INCH       ETOWAH             AL   PUBLIC

            .

0701 PM     HAIL             1 NE ATTALLA            34.02N 86.09W
03/27/2017  E1.25 INCH       ETOWAH             AL   PUBLIC

            .

0623 PM     TSTM WND DMG     1 NE ATTALLA            34.02N 86.09W
03/27/2017                   ETOWAH             AL   PUBLIC

            DAMAGE TO THE ROOF OF A LOCAL BUSINESS;
            METAL ROOFING BLOWN OFF.

0606 PM     TSTM WND DMG     2 NNE ASHVILLE          33.86N 86.25W
03/27/2017                   ST. CLAIR          AL   PUBLIC

            RELAYED REPORT OF TREES DOWNED.

0605 PM     HAIL             1 NE LOCUST FORK        33.91N 86.61W
03/27/2017  E1.75 INCH       BLOUNT             AL   PUBLIC

            .

0604 PM     HAIL             NEEDMORE                34.24N 87.59W
03/27/2017  E1.50 INCH       WINSTON            AL   PUBLIC

            .

0601 PM     HAIL             1 WNW NEEDMORE          34.25N 87.61W
03/27/2017  E1.00 INCH       WINSTON            AL   PUBLIC

            .

0601 PM     HAIL             1 S HALEYVILLE          34.23N 87.62W
03/27/2017  E1.00 INCH       WINSTON            AL   PUBLIC

            .

0601 PM     HAIL             HALEYVILLE              34.24N 87.61W
03/27/2017  U1.50 INCH       WINSTON            AL   PUBLIC

            .

0556 PM     TSTM WND DMG     3 SE CALDWELL           33.79N 86.32W
03/27/2017                   ST. CLAIR          AL   AMATEUR RADIO

            CARPORT DAMAGED, SHINGLES BLOWN OFF A
            RESIDENCE.

0550 PM     HAIL             BLOUNTSVILLE            34.08N 86.59W
03/27/2017  E1.25 INCH       BLOUNT             AL   PUBLIC

            .

0550 PM     HAIL             BLOUNTSVILLE            34.08N 86.59W
03/27/2017  E1.25 INCH       BLOUNT             AL   PUBLIC

            .

0545 PM     TSTM WND DMG     ODENVILLE               33.69N 86.39W
03/27/2017                   ST. CLAIR          AL   BROADCAST MEDIA

            TREES DOWNED; SHEET METAL BLOWN OFF A
            BUILDING.

0540 PM     HAIL             WARRIOR                 33.81N 86.81W
03/27/2017  E1.25 INCH       JEFFERSON          AL   PUBLIC

            .

0540 PM     HAIL             WARRIOR                 33.82N 86.82W
03/27/2017  E1.00 INCH       JEFFERSON          AL   PUBLIC

            .

0527 PM     TSTM WND DMG     LEEDS                   33.54N 86.55W
03/27/2017                   JEFFERSON          AL   PUBLIC

            TREE DOWNED ONTO A HOUSE IN LEEDS NEAR THE
            ELEMENTARY SCHOOL.

0502 PM     HAIL             ASHVILLE                33.83N 86.26W
03/27/2017  E0.25 INCH       ST. CLAIR          AL   PUBLIC

            .

0457 PM     HAIL             1 ENE HACKLEBURG        34.28N 87.82W
03/27/2017  E1.00 INCH       MARION             AL   PUBLIC

            .

0434 PM     HAIL             1 SE CURRY              33.95N 87.21W
03/27/2017  E1.75 INCH       WALKER             AL   PUBLIC

            .

0434 PM     HAIL             1 SE CURRY              33.95N 87.20W
03/27/2017  E1.75 INCH       WALKER             AL   PUBLIC

            TIME CORRECTED.

0427 PM     HAIL             1 N MANCHESTER          33.92N 87.25W
03/27/2017  E1.25 INCH       WALKER             AL   PUBLIC

            TIME CORRECTED.

0422 PM     HAIL             2 WNW MANCHESTER        33.91N 87.28W
03/27/2017  E1.25 INCH       WALKER             AL   PUBLIC

            .

0422 PM     HAIL             1 ENE WALKER COUNTY AIR 33.91N 87.30W
03/27/2017  E1.25 INCH       WALKER             AL   PUBLIC

            .

0420 PM     HAIL             1 NE WALKER COUNTY AIRP 33.91N 87.30W
03/27/2017  M1.00 INCH       WALKER             AL   PUBLIC

            .

0420 PM     HAIL             2 W GAMBLE              33.88N 87.37W
03/27/2017  E0.75 INCH       WALKER             AL   PUBLIC

            DIME-SIZED HAIL REPORTED.

0333 PM     HAIL             CEDAR BLUFF             34.22N 85.60W
03/27/2017  E1.00 INCH       CHEROKEE           AL   PUBLIC

            HAIL UP TO QUARTER-SIZED REPORTED.

0324 PM     HAIL             1 NW CENTRE             34.16N 85.68W
03/27/2017  E1.25 INCH       CHEROKEE           AL   PUBLIC

            .

0323 PM     TSTM WND DMG     2 SSW CHESNUT BAY RESOR 34.18N 85.72W
03/27/2017                   CHEROKEE           AL   EMERGENCY MNGR

            EM REPORTS NUMEROUS TREES DOWNED AND MINOR
            STRUCTURE DAMAGE ALONG CR 61 AND CR 26 IN
            THE BAY SPRINGS COMMUNITY.

0320 PM     HAIL             2 ESE WEISS DAM         34.16N 85.72W
03/27/2017  E1.00 INCH       CHEROKEE           AL   EMERGENCY MNGR

            REPORTED BETWEEN LEESBURG AND CENTRE. .

0227 PM     TSTM WND DMG     2 NW SMOKE RISE         33.90N 86.84W
03/27/2017                   BLOUNT             AL   EMERGENCY MNGR

            EM REPORTED A DOWNED TREE.

&&

NWS BIRMINGHAM AL
IRIS SYSTEM
Special weather statement, Mar 27, 11:16 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1116 PM CDT MON MAR 27 2017

ALZ023-280500-
Tuscaloosa AL-
1116 PM CDT MON MAR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm over
southern Tuscaloosa, moving east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
Tannehill Ironworks State Park, Abernant, McFarland Mall, Shelton
State Community College, Tuscaloosa Amphitheater, Bryant Denny
Stadium, Lake Wildwood, University Mall, Deerlick Creek Campgrounds,
Mercedes Benz Of Alabama, North Bibb, Englewood and Cottondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3334 8718 3332 8718 3332 8716 3331 8716
      3331 8713 3329 8712 3329 8709 3328 8707
      3325 8707 3322 8710 3322 8712 3324 8712
      3324 8714 3319 8720 3313 8720 3313 8728
      3309 8731 3307 8761 3321 8762
TIME...MOT...LOC 0416Z 260DEG 38KT 3317 8754

32/Davis
Special weather statement, Mar 27, 11:43 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1143 PM CDT MON MAR 27 2017

ALZ011-012-280545-
Marion AL-Lamar AL-
1143 PM CDT MON MAR 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION AND NORTHERN
LAMAR COUNTIES UNTIL 1245 AM CDT...

At 1143 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from New Salem to near Lake Buttahatchee. Movement
was southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hamilton, Winfield, Guin, Brilliant, Glen Allen, Detroit, Beaverton,
Gu-
Win, Weston, Lake Buttahatchee, Twin, Tucker, Henson Springs, Pearces
Mill, Rankin Fite Airport, Pine Springs, Texas, Byrd, Marion County
Public Lake and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 8819 3415 8764 3392 8764 3393 8823
TIME...MOT...LOC 0443Z 313DEG 21KT 3416 8834 3412 8765

32/Davis
Special weather statement, Mar 28, 12:03 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1203 AM CDT TUE MAR 28 2017

ALZ012-280530-
Lamar AL-
1203 AM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 1230
AM CDT...

At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sulligent, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sulligent, Beaverton, Blooming Grove, Lamar County Airport, Crews,
Gattman and Pine Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3383 8824 3396 8822 3397 8795 3378 8795
      3380 8824
TIME...MOT...LOC 0503Z 271DEG 41KT 3389 8823

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:12 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah63 min
Mar 27, 7:22 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Mar 27, 8:23 PM CDTSpecial Weather StatementBMXTalladega37 min
Mar 27, 8:29 PM CDTSpecial Weather StatementBMXCherokee, Etowah46 min
Mar 27, 8:42 PM CDTSpecial Weather StatementBMXCalhoun33 min
Mar 27, 8:46 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah29 min
Mar 27, 8:51 PM CDTSpecial Weather StatementBMXClay, Talladega39 min
Mar 27, 10:42 PM CDTSpecial Weather StatementBMXMarion, Winston63 min
Mar 27, 11:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Mar 27, 11:43 PM CDTSpecial Weather StatementBMXMarion62 min
Mar 28, 12:12 AM CDTAreal Flood AdvisoryBMXMarion, Winston3 hr
Mar 28, 12:26 AM CDTSpecial Weather StatementBMXFayette34 min
Mar 28, 2:24 AM CDTSpecial Weather StatementBMXWalker51 min

Nearby

Special Weather Statements in Alabama, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.